# SDR C1HA200294011

- Difficulty date: December 8, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 56,054 hours, 34,498 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN APPLYING TAKEOFF POWER, AIRCRAFT TAKEOFF WARNING SOUNDED.  ABORTED TAKEOFF.  COULD NOT DUPLICATE PROBLEM, TESTED SYSTEM PER 727 M/M 31-26-0, OPS CHECK GOOD.
